Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

I pitching pain lower left side of my abdomin and was cramping like my period, please help

hi im 23 and im a mom. I pitching pain lower left side of my abdomin and was cramping like my period coming but it did not come. i have not been spotting but today but last week i did it was white creamy with a red dot then the next day 4/13/11 it was all pink now today im having pitching pain lower left side of my abdomin and was cramping like is said in the begining. my period is not due till 4/21/11 can anyone help please
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
this kind of irregular spotting with pain in abdomen might be indicative of an ectopic or tubal pregnancy. You must get an abdominal ultrasound done with your bladder full ( urine retAINED FOR 4-5 HOURS) to rule this out. Also do a pregnancy test at home.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor